U.S. doctors online nowAsk doctors free
Tampa, FL
A 39-year-old male asked:

I have ptsd and was taking paxil (paroxetine). i had to stop taking it and having severe withdrawal symptoms with sweating and sick feeling. need psychiatrist.

2 doctor answers4 doctors weighed in
Dr. Andrew Berry
Clinical Psychology 15 years experience
PTSD: Go to your nearest emergency room to rule out any serious physical phenomena. Also ask for a referral to see a reputable psychotherapist who specializes in PTSD issues.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. James Rotchford
Addiction Medicine 42 years experience
Get back on Paxil (paroxetine): Paxil (paroxetine) doesn't commonly cause such severe withdrawal but I agree to get back on it would be the first order of business Even an urgent care facility might help with this if you can't reach your former prescriber. Of course your PTSD condition warrants ongoing specialized care. The advantage of the urgent care clinic is that they could also quickly check to make sure it wasn't something else.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 30-year-old member asked:
How bad are the withdrawal symptoms of paxil (paroxetine)?
4 doctor answers9 doctors weighed in
A 39-year-old member asked:
How to tell if someone is having Paxil (paroxetine) withdrawal symptoms?
2 doctor answers4 doctors weighed in
A 36-year-old member asked:
How to get rid of Paxil (paroxetine) withdrawal symptoms?
1 doctor answer4 doctors weighed in
Last updated Apr 30, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.